RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Isaev, Konstantin Petrovich

Total publications: 46 (46)
in MathSciNet: 10 (10)
in zbMATH: 7 (7)
in Web of Science: 15 (15)
in Scopus: 17 (17)
Cited articles: 14
Citations in Math-Net.Ru: 67
Citations in Web of Science: 17
Citations in Scopus: 13

Number of views:
This page:2301
Abstract pages:6197
Full texts:1950
References:663
Candidate of physico-mathematical sciences (2004)
E-mail:
   
Main publications:
  1. K. P. Isaev, R. S. Yulmukhametov, “Unconditional bases of reproducing kernels in Hilbert spaces of entire functions”, Ufa Math. Journal, 5:3 (2013), 67–76  mathnet  crossref  elib
  2. K. P. Isaev, R. S. Yulmukhametov, “Unconditional exponential bases in Hilbert spaces”, Ufa Math. Journal, 3:1 (2011), 3–15  mathnet  mathscinet  zmath
  3. K. P. Isaev, “Riesz bases of exponents in Bergman spaces on convex polygons”, Ufimsk. Mat. Zh., 2:1 (2010), 71–86  mathnet  zmath  elib
  4. K. P. Isaev, R. S. Yulmukhametov, “The absence of unconditional bases of exponentials in Bergman spaces on non-polygonal domains”, Izv. Math., 71:6 (2007), 1145–1166  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
  5. K. P. Isaev, R. S. Yulmukhametov, “Laplace transforms of functionals on Bergman spaces”, Izv. Math., 68:1 (2004), 3–41  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

http://www.mathnet.ru/eng/person13836
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/708455

Full list of scientific publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representing systems of exponentials in projective limits of weighted subspaces of $H(D)$”, Izv. Math., 83:2 (2019), 232–250  mathnet  crossref  crossref  adsnasa  isi  elib  scopus
2. K. P. Isaev, “Representing systems of exponentials in projective limits of weighted subspaces of $A^\infty (D)$”, Russian Mathematics, 63:1 (2019), 24–34  mathnet  crossref  crossref  isi  elib  scopus
3. Isaev, K.P., Trounov, K.V. & Yulmukhametov, R.S., “On representation of functions from normed subspaces of H(D) by series of exponentials”, Analysis and Mathematical Physics, 9:3 (2019), 1043-1067  crossref  mathscinet  isi  scopus
4. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representation of functions by series of exponents in normed subspaces of $A^\infty(D)$”, Complex Analysis. Mathematical Physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 162, VINITI, Moscow, 2019, 42–56  mathnet
5. K. P. Isaev, “Representing exponential systems in spaces of analytical functions”, Complex Analysis. Entire Functions and Their Applications, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 161, VINITI, Moscow, 2019, 3–64  mathnet
6. K. P. Isaev, R. S. Yulmukhametov, “On Hilbert spaces of entire functions with unconditional bases of reproducing kernels”, Lobachevskii Journal of Mathematics, 40:9 (2019), 1283–1294  crossref  isi  scopus
7. K. P. Isaev, A. V. Lutsenko and R. S. Yulmukhametov, “Unconditional bases in weakly weighted spaces of entire functions”, St. Petersburg Math. J., 30:2 (2019), 253–265  mathnet  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  isi (cited: 1)  elib  scopus

   2018
8. K. P. Isaev, R. C. Yulmukhaetov, “Predstavlyayuschie sistemy eksponent v vesovykh podprostranstvakh H(D)”, Sovremennye metody teorii kraevykh zadach: materialy mezhdunarodnoi konferentsii, posvyaschennoi 90-letiyu Vladimira Aleksandrovicha Ilina, (Pontryaginskie chteniya – XXIX) (Moskva, 2–6 maya 2018 g.), MAKS Press, Moskva, 2018, 110–111  elib
9. K. P. Isaev, R. S. Yulmukhametov, “Representing systems of exponentials in locally convex subspaces of the normed space of analytic functions”, Kompleksnyi analiz i ego prilozheniya: Materialy Mezhdunarodnoi shkoly-konferentsii (Gelendzhik, 02–09 iyunya 2018 g.), Kubanskii gosudarstvennyi universitet, Krasnodar, 2018, 53  elib
10. K. P. Isaev, “On entire functions with given asymptotic behavior”, Probl. anal. Issues Anal., 7(25):2 (2018), 12–30  mathnet  crossref  isi  elib  scopus (cited: 1)
11. R. A. Bashmakov, K. P. Isaev, R. S. Yulmukhametov, “Predstavlyayuschie sistemy eksponent v vesovykh podprostranstvakh $H(D)$”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 13–28  mathnet (cited: 2)  mathscinet
12. N. F. Abuzyarova, K. P. Isaev, R. S. Yulmukhametov, “Equivalence of norms of analytical functions on exterior of convex domain”, Ufa Math. J., 10:4 (2018), 3–11  mathnet  crossref  isi  scopus

   2017
13. K. P. Isaev, “On unconditional exponential bases in weighted spaces on interval of real axis”, Lobachevskii Journal of Mathematics, 38:1 (2017), 48–61  crossref  mathscinet  isi  elib  scopus

   2019
14. K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov, “Generating functions for bases in Hilbert spaces of entire functions”, Journal of Mathematical Sciences, 241:6 (2019), 718–726  mathnet  crossref  mathscinet  scopus

   2017
15. K. P. Isaev, R. S. Yulmukhametov, “O bezuslovnykh bazisakh iz vosproizvodyaschikh yader v slabovesovykh prostranstvakh tipa Foka”, Mezhdunarodnaya matematicheskaya konferentsiya po teorii funktsii, posvyaschënnaya 100-letiyu chl.-korr. AN SSSR A.F. Leonteva. Sbornik tezisov (Ufa, 24–27 maya 2017 g.), RITs BashGU, Ufa, 2017, 70–72  elib
16. K. P. Isaev, R. S. Yulmukhametov, “Bazisy Rissa iz normirovannykh vosproizvodyaschikh yader v prostranstvakh tipa Foka s neradialnym vesom”, Mezhdunarodnaya matematicheskaya konferentsiya po teorii funktsii, posvyaschënnaya 100-letiyu chl.-korr. AN SSSR A.F. Leonteva. Sbornik tezisov (Ufa, 24–27 maya 2017 g.), RITs BashGU, Ufa, 2017, 72–74  elib
17. K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov, “O bazisakh Rissa iz normirovannykh eksponent v slabovesovykh prostranstvakh na otrezke”, Sovremennaya matematika i ee prilozheniya, Materialy mezhdunarodnoi nauchno-prakticheskoi konferentsii. Chast 1. (Sterlitamak, 18–20 maya 2017 g.), Bashkirskii gosudarstvennyi universitet, Sterlitamakskii filial, Sterlitamak, 2017, 383–387  elib
18. K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov, “O porozhdayuschikh funktsiyakh bazisov iz eksponent i iz znachenii vosproizvodyaschego yadra”, Teoriya funktsii, ee prilozheniya i smezhnye voprosy. Materialy Trinadtsatoi mezhdunarodnoi Kazanskoi letnei nauchnoi shkoly-konferentsii (Kazan, 21–27 avgusta 2017 g.), Trudy matematicheskogo tsentra imeni N.I. Lobachevskogo, 54, Kazanskoe matematicheskoe obschestvo, Kazan, 2017, 162–166
19. K. P. Isaev, “O bezuslovnykh bazisakh iz eksponent v slabovesovykh prostranstvakh na otrezke”, Sovremennye metody v teorii obratnykh zadach i smezhnye voprosy: tezisy dokladov Vserossiiskoi nauchnoi konferentsii (Teberda, 20–23 sentyabrya 2017 g.), YuMI VNTs RAN, Vladikavkaz, 2017, 56–57
20. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representation of functions in locally convex subspaces of $A^\infty (D)$ by series of exponentials”, Ufa Math. Journal, 9:3 (2017), 48–60  mathnet  crossref  isi (cited: 3)  elib  scopus (cited: 3)
21. K. P. Isaev, A. V. Lutsenko, V. I. Lutsenko, “Prostranstva vesovykh posledovatelnostei”, Vestnik Bashkirskogo universiteta, 22:3 (2017), 627–631  elib
22. K. P. Isaev, R. S. Yulmukhametov, “On Unconditional Bases of Reproducing Kernels in Fock Type Spaces”, Funct. Anal. Appl., 51:4 (2017), 283–292  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 2)
23. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “On unconditional exponential bases in weighted spaces on interval of real axis”, St. Petersburg Math. J., 28:5 (2017), 689–706  mathnet  crossref  mathscinet  isi  elib  scopus

   2016
24. K. P. Isaev, R. S. Yulmukhametov, “O bezuslovnykh bazisakh iz eksponent v vesovykh prostranstvakh na intervale veschestvennoi osi”, Materialy mezhdunarodnoi konferentsii po algebre, analizu i geometrii, posvyaschennoi yubileyam vydayuschikhsya professorov Kazanskogo universiteta, matematikov Petra Alekseevicha (1895-1944) i Aleksandra Petrovicha (1926-1998) Shirokovykh (26 iyunya – 2 iyulya 2016 g., Kazan), Kazanskii (Privolzhskii) federalnyi universitet, 2016, 187–188
25. K. P. Isaev, “O bezuslovnykh bazisakh iz eksponent v prostranstvakh so stepennym vesom”, Ufimskaya mezhdunarodnaya matematicheskaya konferentsiya: sbornik tezisov (Ufa, 27 – 30 sentyabrya 2016 g.), eds. R. N. Garifullin, Ufa: RITs BashGU, 2016, 66–67
26. K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov, “On unconditional exponential bases in weak weighted spaces on segment”, Ufa Math. Journal, 8:4 (2016), 88–97  mathnet  crossref  isi  elib  elib  scopus

   2015
27. R. S. Yulmukhametov, K. P. Isaev, A. A. Yunusov, “O bezuslovnykh bazisakh iz eksponent v vesovykh prostranstvakh na veschestvennoi osi so stepennymi otsenkami porozhdayuschei funktsii”, Spektralnye zadachi, nelineinyi i kompleksnyi analiz. Sbornik tezisov mezhdunarodnoi nauchnoi konferentsii (Ufa, 01-03 oktyabrya 2015 g.), eds. Fazullin Z.Yu., Bashkirskii gosudarstvennyi universitet, Ufa, 2015, 157–159  elib
28. R. S. Yulmukhametov, K. P. Isaev, A. A. Yunusov, “O porozhdayuschikh funktsiyakh bezuslovnykh bazisov iz eksponent v vesovykh prostranstvakh na veschestvennoi osi”, Kompleksnyi analiz i ego prilozheniya. Materialy mezhdunarodnoi nauchno-prakticheskoi konferentsii (Bryansk, 16-19 iyunya 2015 g), Bryanskii gosudarstvennyi universitet im. ak. I.G. Petrovskogo, Bryansk, 2015, 64–66  elib
29. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “O bezuslovnykh bazisakh iz eksponent v vesovykh prostranstvakh na veschestvennoi osi”, Teoriya funktsii, ee prilozheniya i smezhnye voprosy. Materialy Dvenadtsatoi mezhdunarodnoi Kazanskoi letnei nauchnoi shkoly-konferentsii (Kazan, 27 iyunya – 4 iyulya 2015 g.), Trudy matematicheskogo tsentra imeni N.I. Lobachevskogo, 51, Kazanskoe matematicheskoe obschestvo, 2015, 210–212

   2014
30. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “Entire functions with fine asymptotic estimates for convex functions”, Ufa Math. Journal, 6:2 (2014), 35–43  mathnet  crossref  elib  scopus
31. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “Ob approksimatsii vypukloi funktsii logarifmom modulya tseloi funktsii”, Materialy mezhdunarodnoi nauchnoi konferentsii «Spektralnye zadachi, nelineinyi i kompleksnyi analiz» (Ufa, 24- -26 sentyabrya 2014 g.), Ufa: RITs BashGU, 2014, 37–38

   2013
32. K. P. Isaev, R. S. Yulmukhametov, “Unconditional bases of reproducing kernels in Hilbert spaces of entire functions”, Ufa Math. Journal, 5:3 (2013), 67–76  mathnet  crossref  elib
33. K. P. Isaev, R. S. Yulmukhametov, “Bezuslovnye bazisy iz vosproizvodyaschikh yader v gilbertovykh prostranstvakh tselykh funktsii”, Teoriya funktsii, ee prilozheniya i smezhnye voprosy. Materialy Odinnadtsatoi mezhdunarodnoi Kazanskoi letnei nauchnoi shkoly-konferentsii (Kazan, 22–28 avgusta 2013g), Trudy matematicheskogo tsentra imeni N.I. Lobachevskogo, 46, Kazanskii (Privolzhskii) federalnyi universitet, Kazan, 2013, 216-217  elib
34. K. P. Isaev, R. S. Yulmukhametov, “O bezuslovnykh bazisakh iz vosproizvodyaschikh yader v funktsionalnykh gilbertovykh prostranstvakh tselykh funktsii”, Tezisy Mezhdunarodnoi nauchnoi konferentsii «Nelineinyi analiz i spektralnye zadachi» (Ufa, 18–22 iyunya 2013 g.), Ufa: RITs BashGU, 2013, 54–56

   2012
35. K. P. Isaev, K. V. Trunov, “On the distribution of indicators of unconditional exponential bases in spaces with a power weight”, Ufimsk. Mat. Zh., 4:1 (2012), 63–70  mathnet

   2011
36. K. P. Isaev, R. S. Yulmukhametov, “Unconditional exponential bases in Hilbert spaces”, Ufa Math. Journal, 3:1 (2011), 3–15  mathnet  mathscinet  zmath

   2010
37. K. P. Isaev, “Riesz bases of exponents in Bergman spaces on convex polygons”, Ufimsk. Mat. Zh., 2:1 (2010), 71–86  mathnet  zmath  elib
38. R. A. Bashmakov, K. P. Isaev, R. S. Yulmukhametov, “On geometric characteristics of convex functions and Laplace integrals”, Ufimsk. Mat. Zh., 2:1 (2010), 3–16  mathnet  zmath

   2009
39. K. P. Isaev, A. A. Putintseva, R. S. Yulmukhametov, “The representation by exponential series in weighted spaces on real axis”, Ufimsk. Mat. Zh., 1:1 (2009), 16–37  mathnet  zmath  elib

   2008
40. K. P. Isaev, A. A. Putintseva, R. S. Yulmukhametov, “Postroenie analiticheskikh v polose funktsii s zadannoi asimptotikoi”, Trudy Instituta matematiki s VTs UNTs RAN, v. 1, eds. chl.-korr. RAN, doktor fiziko-matematicheskikh nauk, professor V.V. Napalkov, Ufa: RIO BashGU, 2008, 100-108 http://www.spsl.nsc.ru/FullText/konfe/TRUDY_INST_MATEM.pdf

   2007
41. K. P. Isaev, R. S. Yulmukhametov, “The absence of unconditional bases of exponentials in Bergman spaces on non-polygonal domains”, Izv. Math., 71:6 (2007), 1145–1166  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 5)
42. K. P. Isaev, A. A. Rumyantseva, “Integraly Laplasa i razlichnye kharakteristiki vypuklykh funktsii”, Vestnik UGATU. Seriya «Fundamentalnaya i prikladnaya matematika», 9:3(21) (2007), 88–96

   2006
43. K. P. Isaev, R. S. Yulmukhametov, “Unconditional Exponential Bases in Bergman Spaces”, Proc. Steklov Inst. Math., 253 (2006), 78–89  mathnet  crossref  mathscinet  elib  scopus
44. K. P. Isaev, “Bazisy Rissa iz eksponent v prostranstvakh Bergmana na vypuklykh mnogougolnikakh”, Vestnik Bashkirskogo universiteta, 11:2 (2006), 6–11 http://cyberleninka.ru/article/n/bazisy-rissa-iz-eksponent-v-prostranstvah-bergmana-na-vypuklyh-mnogougolnikah  elib
45. R. A. Bashmakov, K. P. Isaev, “Asimptoticheskoe povedenie integralov Laplasa”, Vestnik Bashkirskogo universiteta, 11:4 (2006), 4–7 http://cyberleninka.ru/article/n/asimptoticheskoe-povedenie-integralov-laplasa  elib

   2004
46. K. P. Isaev, R. S. Yulmukhametov, “Laplace transforms of functionals on Bergman spaces”, Izv. Math., 68:1 (2004), 3–41  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 2)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020